Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 116, NWS Pueblo, CO

June 22, 2019Baca County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2019, 8:46 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 8:46 PM MDT (02:46 UTC)
Expired
Jun 22, 2019, 9:30 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Baca County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:46 PM MDTHAIL 0.888 Sse Kim, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 5:44 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-314 J/kg
Mixed-layer LCL
2308 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS55 KPUB 230246
SVRPUB
COC009-071-230330-
/O.NEW.KPUB.SV.W.0116.190623T0246Z-190623T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
846 PM MDT Sat Jun 22 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Western Baca County in southeastern Colorado...
  Southeastern Las Animas County in southeastern Colorado...

* Until 930 PM MDT.

* At 844 PM MDT, severe thunderstorms were located along a line
  extending from near Pritchett to 10 miles south of Kim, moving east
  at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 10262 3700 10280 3700 10346 3748 10305
TIME...MOT...LOC 0244Z 253DEG 39KT 3742 10289 3710 10330 

HAIL...1.75IN
WIND...60MPH
 
$$

ep
2 follow-up statements
811 
WWUS55 KPUB 230258
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
858 PM MDT Sat Jun 22 2019

COC009-071-230330-
/O.CON.KPUB.SV.W.0116.000000T0000Z-190623T0330Z/
Baca CO-Las Animas CO-
858 PM MDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR WESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES...

At 857 PM MDT, severe thunderstorms were located along a line
extending from near Pritchett to 15 miles southeast of Kim, moving
east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 10262 3700 10280 3700 10331 3719 10326
      3742 10298 3750 10288
TIME...MOT...LOC 0257Z 259DEG 32KT 3739 10283 3704 10323 

HAIL...1.75IN
WIND...60MPH
 
$$

ep
138 
WWUS55 KPUB 230314
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
914 PM MDT Sat Jun 22 2019

COC009-071-230330-
/O.CON.KPUB.SV.W.0116.000000T0000Z-190623T0330Z/
Baca CO-Las Animas CO-
914 PM MDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR WESTERN BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES...

At 914 PM MDT, severe thunderstorms were located along a line
extending from near Springfield to 14 miles north of Kenton, moving
east at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 10262 3700 10280 3700 10331 3719 10326
      3742 10298 3750 10288
TIME...MOT...LOC 0314Z 251DEG 36KT 3742 10269 3710 10306 

HAIL...1.50IN
WIND...60MPH
 
$$

ep

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:58 PM MDT, 5 hours 48 minutes earlier.

Area forecast discussion, Jun 22, 2:58 PM MDT, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
258 PM MDT Sat Jun 22 2019

.SHORT TERM...(This evening through Sunday)
Issued at 238 PM MDT Sat Jun 22 2019

Unseasonably strong upper low will provide forcing for widespread
showers and thunderstorms today across most of the district. Winds
at low levels will transition to easterly this afternoon, advecting
40s and low 50 dew points back westward into the southeast
plains. Frontal boundary is progged to lift back northward off the
Raton Mesa region with convection firing across this region as
well as moving off the mountains into the I-25 corridor between 3
and 4 PM. Plenty of deep layer shear will be in place with
easterly surface winds beneath strong southwest flow aloft. This
nets 50 to 60 kts of deep layer shear, which will be sufficient
for supercell thunderstorms with the threat of large hail,
damaging winds, and even an isolated tornado, especially where low
level helicity is maximized by easterly flow or where rapidly
intensifying storms can tap vorticity along a boundary. Greatest
threat area for severe appears to be along the I-25 corridor,
stretching eastward along and north of the Raton Mesa region with
Las Animas, Baca, Prowers and Bent counties looking like the most
likely target areas this evening. Threat for thunderstorms
transitions eastward this evening, but may linger past midnight
across the far southeast plains as high res models show several
line clusters redeveloping as the forcing from the trough axis
moves through.

The mountain areas will also see widespread showers and
thunderstorms today.  Concern for burn scar flash flooding is
elevated today, but fast storm motions may mitigate this threat some
unless storms train over the same spot.  There will be the potential
for hail today as well with the stronger storms across the
mountains, which could play in our favor and limit flash flood
threat some. Higher peaks along the Continental Divide will pick
up some light snow accumulations through tonight.

As the upper trough swings through on Sunday, some trailing
activity will be possible across the central mountains and eastern
half of the area through the day. Although dew points will be
lower, cold air aloft still leads to some modest CAPE, so some
small hail will be possible with the isolated stronger storms
across the plains. Activity should decrease into the early
evening. -KT

.LONG TERM...(Sunday night through Saturday)
Issued at 238 PM MDT Sat Jun 22 2019

Flow aloft transitions to westerly behind the departing storm for
Monday.  This brings pretty good drying to the area, though with
some mid/high based moisture and some weak perturbations propagating
through the flow aloft, will still be looking at isolated afternoon
thunderstorms over the mountains.  Given limited low level
moisture/instability, main threat will be localized gusty winds and
lightning.

Flow aloft transitions to southwesterly for the remainder of the
week as the upper low moves into the Pacific Northwest and gradually
lifts northward into British Columbia and Alberta provinces
towards weeks end. This set up will allow for hotter and drier
weather across the region, punctuated by mainly high based
afternoon thunderstorms over the mountains. There will also be the
potential for isolated thunderstorm activity along a dry line
across the southeast plains. Again, mainly gusty winds and
lightning will be the primary storm threats over the mountains.
One or two stronger storms will be possible across the plains
depending on the location of the dry line, available low level
moisture/instability and presence of a strong enough trigger.
Winds will be trending upwards through the week as southwest flow
aloft increases resulting in breezy afternoon winds across the
mountains and plains. Temperatures will be pushing well into the
90s across the plains with 70s and 80s for the mountain and valley
communities by mid to late week. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 238 PM MDT Sat Jun 22 2019

Window for thunderstorms to affect KCOS and KPUB terminals will
persist through 01-02z.  A few embedded strong to severe storms will
be possible which will be capable of producing large hail, wind
gusts up to 50 kts and brief MVFR to IFR conditions with heavy rain.
Storms will move east of the I-25 corridor through the evening with
lingering VFR cloud cover into the night.  Sunday will see more
isolated thunderstorm activity but probability will be lower for
impacting the TAF sites.

KALS will see breezy southwest winds continue into the evening with
the possibility of an isolated shower or thunderstorm.  Brief MVFR
conditions will be possible if the terminal is impacted along with
wind gusts up to 40 kts. Thunderstorms will decrease through the
evening with VFR conditions overnight into Sunday.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late Sunday night through Monday morning for
COZ069>071.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1054 AM MDT Sat Jun 22 2019

COZ058>089-093>099-231700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1054 AM MDT Sat Jun 22 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

An unseasonably strong storm system will continue to move across
the Rockies through tonight, bringing the potential to produce
strong to severe thunderstorms across all of south central and
southeast Colorado this afternoon and evening.

Over the mountains and valleys, heavy rain, wind gusts to 60 mph and
hail up to the size of quarters will be possible with the stronger
storms. Localized flash flooding will also be possible, especially
if the heavy rain falls across the newer burn areas of the Spring,
Junkins and Hayden Pass burn scars. Local snow accumulations of
up to a few inches will also be possible across the higher peaks.
Most of the stronger storms will occur this afternoon.

Across the I-25 Corridor through the far southeast Plains, strong to
severe thunderstorms will be possible this afternoon through tonight.
Storm intensity will be dependent on how unstable the atmosphere
can become, with areas which receive more daytime heating will see
the best chances for severe storms. The main threat from storms
will be large hail greater than an inch in diameter, damaging wind
gusts up to 70 mph and heavy rain, with even a tornado or two also
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated afternoon and evening showers and thunderstorms will be
possible each day. The primary threats will be hail up to the size
of nickels and wind gusts to 45 mph.

All storms will produce dangerous cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be possible
across all of south central and southeast Colorado this afternoon
and evening.

23/23

In the hours before

Special weather statement, Jun 22, 6:20 PM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
620 PM MDT Sat Jun 22 2019

COZ093-097-230100-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
620 PM MDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND
NORTHWESTERN BENT COUNTIES UNTIL 700 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of North La Junta, moving northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
La Junta, North La Junta, Las Animas, Swink, Cheraw, Hasty, John
Martin Reservoir, Blue Lake, Fort Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3774 10357 3792 10376 3825 10340 3826 10309
      3808 10289
TIME...MOT...LOC 0020Z 233DEG 37KT 3786 10356

EP
Special weather statement, Jun 22, 6:23 PM MDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
623 PM MDT Sat Jun 22 2019

COZ089-093-230115-
Crowley County CO-La Junta Vicinity/Otero County CO-
623 PM MDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO AND CROWLEY
COUNTIES UNTIL 715 PM MDT...

At 622 PM MDT, Doppler radar was tracking a strong thunderstorm near
Manzanola, or 21 miles west of La Junta, moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs, Sugar City and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3792 10391 3805 10404 3852 10403 3850 10356
      3826 10352
TIME...MOT...LOC 0022Z 226DEG 34KT 3805 10393

EP
Special weather statement, Jun 22, 6:56 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
656 PM MDT Sat Jun 22 2019

COZ093-094-097-230145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
656 PM MDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 745 PM MDT...

At 655 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Higbee, or 26 miles south of North La Junta,
moving east at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties.

LAT...LON 3749 10367 3766 10373 3784 10312 3758 10308
TIME...MOT...LOC 0055Z 254DEG 28KT 3760 10362

ep
Special weather statement, Jun 22, 7:23 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
723 PM MDT Sat Jun 22 2019

COZ094-230215-
Eastern Las Animas County CO-
723 PM MDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 815 PM MDT...

At 723 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Branson, or 24 miles north of Des Moines, moving
northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kim.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.

LAT...LON 3713 10386 3743 10345 3721 10325 3700 10368
      3700 10375
TIME...MOT...LOC 0123Z 233DEG 22KT 3710 10373

ep
Local storm report, Jun 22, 7:40 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             10 SSE HIGBEE           37.64N 103.36W
06/22/2019  M2.00 INCH       LAS ANIMAS         CO   PUBLIC

&&
Special weather statement, Jun 22, 8:01 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
801 PM MDT Sat Jun 22 2019

COZ094-230245-
Eastern Las Animas County CO-
801 PM MDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 845 PM MDT...

At 800 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Kim, or 34 miles northeast of Des Moines, moving
east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kim.

A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.

LAT...LON 3707 10356 3721 10363 3724 10361 3727 10309
      3705 10310
TIME...MOT...LOC 0200Z 255DEG 23KT 3718 10350

ep

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:20 PM MDTSpecial Weather StatementPUBOtero40 min
Jun 22, 6:23 PM MDTSpecial Weather StatementPUBCrowley52 min
Jun 22, 6:56 PM MDTSpecial Weather StatementPUBOtero49 min
Jun 22, 7:06 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero24 min
Jun 22, 7:23 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jun 22, 7:27 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero33 min
Jun 22, 7:40 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas35 min
Jun 22, 8:01 PM MDTSpecial Weather StatementPUB44 min
Jun 22, 8:15 PM MDTTornado WarningPUBBaca, Bent, Prowers30 min
Jun 22, 8:17 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas28 min
Jun 22, 8:43 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers32 min
Jun 22, 9:06 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers24 min
Jun 22, 9:22 PM MDTSevere Thunderstorm WarningPUBBaca23 min
Jun 22, 9:27 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers33 min
Jun 22, 9:47 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 22, 9:55 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jun 22, 10:28 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Jun 23, 4:54 AM MDTFreeze WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache26 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.